# SDR CA960715004

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 501
- System (JASC): 2710 · Aileron Control System
- Part: Quadrant
- Part number: 55653813
- Condition: Cracked
- Location: Lt Aileron
- Part time: 15,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE LT AILERON QUADRANT WAS SUSPECTED TO BE CRACKED.   AS A PRECAUTION, THE RT QUADRANT WAS INSPECTED AS WELL.  THE LT QUADRANT WAS REPLACED AND RT WAS CHECKED BY EDDY CURRENT AND FOUND TO BE SERVICEABLE.  PART TC:  18,996.
